# SDR AALA202404028066

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 79,673 hours, 32,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND 6 EA EMERGENCY LIGHT INOP AT EMERGENCY EXIT DOOR AREA. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202404024599) AND BATTERY (AALA202404028066) AT POSITION 12WL.
